Title of article :
Some Bounds for the Number of Blocks
Author/Authors :
Noda، نويسنده , , Ryuzaburou، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2001
Pages :
4
From page :
91
To page :
94
Abstract :
Some natural upper bounds for the number of blocks are given. Only a few block sets achieving the bounds except trivial ones are known. Necessary conditions for the existence of such block sets are given.
Journal title :
European Journal of Combinatorics
Serial Year :
2001
Journal title :
European Journal of Combinatorics
Record number :
1545772
Link To Document :
بازگشت